# SDR FDEA202508071388

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521014
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1363-1570 RBL 55 SEAT TRACK HAS TOOLING MARKS. REPAIRED SEAT TRACK SECTION BY SPLICING IN A NEW SECTION (STA. 1570 -1363 RBL 55) USING   767 SRM 53-00-52-2R REPAIR 9 ALONG WITH EA H-5310-T0384475 P1 TITLE - MAINFRAME - MAIN   CARGO DECK FLOOR STRUCTURE - SEAT TRACK - STA 1529, RBL 54.75 - SPLICE REPAIR.  THIS IS A MAJOR REPAIR
